Volumes of S-arithmetic quotients of semi-simple groups
Publications Mathématiques de l'IHÉS, Tome 69 (1989), pp. 91-114.
@article{PMIHES_1989__69__91_0,
     author = {Prasad, Gopal},
     title = {Volumes of {S-arithmetic} quotients of semi-simple groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {91--114},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     zbl = {0695.22005},
     mrnumber = {91c:22023},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__91_0/}
}
TY  - JOUR
AU  - Prasad, Gopal
TI  - Volumes of S-arithmetic quotients of semi-simple groups
JO  - Publications Mathématiques de l'IHÉS
PY  - 1989
DA  - 1989///
SP  - 91
EP  - 114
VL  - 69
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1989__69__91_0/
UR  - https://zbmath.org/?q=an%3A0695.22005
UR  - https://www.ams.org/mathscinet-getitem?mr=91c:22023
LA  - en
ID  - PMIHES_1989__69__91_0
ER  - 
Prasad, Gopal. Volumes of S-arithmetic quotients of semi-simple groups. Publications Mathématiques de l'IHÉS, Tome 69 (1989), pp. 91-114. http://www.numdam.org/item/PMIHES_1989__69__91_0/